# SDR R61A2021082700673

- Difficulty date: August 24, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 33,917 hours, 26,061 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730115
- Part serial: 13142H7239
- Condition: Cracked
- Location: Cockpit Right
- Part time: 18,967 hours, 14,240 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD FOR CAPTAIN'S WINDSHIELD CRACKED AFTER TAKE-OFF.  R/R CAPTAIN'S WINDSHIELD.
